# SDR AALA200801716

- Difficulty date: June 26, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N685AA
- Make and model: Boeing 757223
- Aircraft serial: 25342
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT FIRST CLASS CABIN.  REPLACED BATTERY PACK AT M10798 FOR EMERGENCY LIGHT AT FIRST CLASS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
